# SDR TWAA0008811

- Difficulty date: May 24, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 22,081 hours, 11,316 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Splice Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, ON RT WING, WING STA 164 L/E SPLICE PLATE WAS CRACKED AT BOLT HOLE.  EDDY CURRENT INDICATED CRACK FROM 1 HOLE THRU ANOTHER HOLE TO EDGE PER PART 6-57-00-03 OF NDT MANUAL.  FABRICATED AND INSTALLED WING L/E DOUBLER AT WING STA 164, PER SSRM 57-40-103.
